Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

IVPs for singular multi-term fractional differential equations with multiple base points and applications

Tom 41 / 2014

Yuji Liu, Pinghua Yang Applicationes Mathematicae 41 (2014), 361-384 MSC: 92D25, 34A37, 34K15. DOI: 10.4064/am41-4-7

Streszczenie

The purpose of this paper is to study global existence and uniqueness of solutions of initial value problems for nonlinear fractional differential equations. By constructing a special Banach space and employing fixed-point theorems, some sufficient conditions are obtained for the global existence and uniqueness of solutions of this kind of equations involving Caputo fractional derivatives and multiple base points. We apply the results to solve the forced logistic model with multi-term fractional derivatives.

Autorzy

  • Yuji LiuDepartment of Mathematics
    Guangdong University of Finance
    and Economics
    Guangzhou 510320, P.R. China
    e-mail
    e-mail
  • Pinghua YangDepartment of Basic Courses
    Shijiazhuang Mechanical Engineering College
    Shijiazhuang 050000, P.R. China

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek